# SDR DL73S030665

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 663, S2R TO S1 - MISALIGNMENT:  DURING INSPECTION OF THE FS 663 FRAME, MTC FOUND CRACKS IN THE FRAME AT S2R AND S1R.  THESE WERE WITHIN THE AREA ADDRESSED BY B737-200 SRM 53-10-4, FIG 14.  DURING INSTALLATION OF SRM FRAME REPAIR, SKIN ATTACH FASTENERS NEEDED TO BE RELOCATED THROUGH THE SKIN.  THEY WERE CUTOUT IN THE SKIN AND DOUBLER, AND AN EXTERNAL DOUBLER AND TRIPLER WERE INSTALLED IAW DAL ER/A 385226-14.
